top of page

Publications

 

 

​

 

 

 

 

 

 

 

Preprints

​​​

with M. Miranda and J. Trejos. Obstructions to symplectic embeddings between toric domains.

​

​

with L. Liu. Birkhoff conjecture and finite energy foliations in Hill's lunar problem.

​

​

with Edson de Faria ; Welington de Melo ; Edson Vargas. Blaschke-type models for multimodal circle maps.

​

​

with Ana Kelly de Oliveira. Cylindrical contact homology for weakly convex contact forms in dimension three. 

​

​​​​

with U. Hryniewicz and R. Siefring. On the knot types of periodic orbits of dynamically convex contact forms.

​

​​

with L. Liu. Finite energy foliations and global dynamics in the restricted three-body problem.​

​

​​​

with Naiara V. de Paulo  ;  S. Kim ;  A. Schneider.  Transverse foliations for two-degree-of-freedom mechanical systems.

​

​​​​​​​​

​

Books

​

with U. Hryniewicz. Introdução à Geometria Finsler. 1. ed. Rio de Janeiro: IMPA, 2013. 208p.

​

​

with U. Hryniewicz. Uma introdução à geometria de contato e aplicações à dinâmica Hamiltoniana. 1. ed. Rio de Janeiro: IMPA, 2009. v. 1. 207p.

 

 

​

Published articles

​

with X. Hu ; L. Liu ; Y. Ou ; Z. Qiao. ECH constraints and twist dynamics in the spatial isosceles three-body problem. Geometry & Topology 30, 3513–3574, 2026.

​​​

​

with C. Grotta-Ragazzo  ;  L. Liu.  Non-resonant Hopf links near a Hamiltonian equilibrium point, Communications in Mathematical Physics 407(167), 1-51, 2026.

​

​

with X. Hu  ;  L. Liu  ;  Y. Ou  ;  G. Yu.  A Symplectic Dynamics approach to the Spatial Isosceles Three-Body Problem. Journal of the European Mathematical Society, published online first, 2025.​

​

​

with Naiara V. de Paulo  ;  S. Kim  ;  U. Hryniewicz. Genus zero transverse foliations for weakly convex Reeb flows on the tight 3-sphere, Advances in Mathematics, 457, 2024.

​

​

with U. Hryniewicz  ;  K. Wysocki. Genus zero global surfaces of section for Reeb flows and a result of Birkhoff, Journal of the European Mathematical Society, 25(9), 2023.

​

​

with U. Hryniewicz  ;  R. Siefring.  Global surfaces of section with positive genus for dynamically convex Reeb flows, Journal of Fixed Points Theory and Applications, 24(2), 2022.

 

 

with Naiara V. de Paulo. Reeb flows, pseudo-holomorphic curves and transverse foliations, Sao Paulo Journal of Mathematical Sciences, 2022.

​

​

with A. Abbondandolo ; B. Bramham ; U. Hryniewicz. Sharp systolic inequalities for Riemannian and Finsler spheres of revolution Transactions of the American Mathematical Society, 374(3), 1815-1845, 2021.

​

 

with David B. Senior  ;  U. Hryniewicz. On the relation between action and linking, Journal of Modern Dynamics, 17, 319-336, 2021

​

​

with A. Abbondandolo  ;  B. Bramham  ;  U. Hryniewicz. Contact forms with large systolic ratio in dimension three,  Annali della Scuola Normale Superiore di Pisa, Classe di Scienze,  vol. XIX (4), p 1-22, 2019.

​

​

with Naiara V. de Paulo. On the multiplicity of periodic orbits and homoclinics near critical energy levels of Hamiltonian systems in R^4, Transactions of the American Mathematical Society, v. 372 (2), p. 859-887, 2019.

​

​

with A. Abbondandolo  ;  B. Bramham  ;  U. Hryniewicz. Systolic ratio, index of closed orbits and convexity for tight contact forms on the three-sphere, Compositio Mathematica, v. 154 (12), p. 2643–2680, 2018.

​

​

with U. Hryniewicz. Global surfaces of section for Reeb flows in dimension three and beyond. Proceedings of the International Congress of Mathematicians 2018, Rio de Janeiro, Brazil.

​

​

with Naiara V. de Paulo. Systems of transversal sections near critical energy levels of Hamiltonian systems in R^4.  Memoirs of the American Mathematical Society, v.252, 1202, p. 1-105, 2018.

​

​

with A. Abbondandolo ; B. Bramham ; U. Hryniewicz. Sharp systolic inequalites for Reeb flows on the three-sphere.  Inventiones Mathematicae v. 211 (2), p. 687-778, 2017.

​

​

with A. Abbondandolo ; B. Bramham ; U. Hryniewicz. A systolic inequality for geodesic flows on the two-sphere.  Mathematische Annalen, v. 367, p. 701-753, 2017.

​

​

with U. Hryniewicz. Elliptic bindings for dynamically convex Reeb flows on the projective three-space. Calculus of Variations and Partial Differential Equations, v. 55, p. 1-57, 2016.

​

​

with U. Hryniewicz. ; A. Momin. A Poincaré-Birkhoff theorem for tight Reeb flows on S^3.  Inventiones Mathematicae, v. 199, p. 333-422, 2015.

 

 

with U. Hryniewicz ; J. Licata . A dynamical characterization of universally tight lens spaces.  Proceedings of the London Mathematical Society, v. 110, p. 213-269, 2015.

 

 

with S. Addas-Zanata. Persistence of fixed points under rigid perturbations of maps.  Fundamenta Mathematicae, v. 227, p. 1-14, 2014.

 

 

with U. Hryniewicz. Global properties of tight Reeb flows with applications to Finsler geodesic flows on S^2. Mathematical Proceedings of the Cambridge Philosophical Society (Print), v. 154, p. 1-27, 2013.

 

 

with J. Weber. An almost existence theorem for non-contractible periodic orbits on cotangent bundles. São Paulo Journal of Mathematical Sciences, v. 6, p. 385-394, 2013.

 

 

with W. de Melo ; E. Vargas. A full family of multimodal maps on the circle. Ergodic Theory & Dynamical Systems (Print), v. 31, p. 1325-1344, 2011.

 

 

with U. Hryniewicz. On the existence of disk-like global sections for Reeb flows on the tight 3-sphere. Duke Mathematical Journal, v. 160, p. 415-465, 2011.

 

 

with C. Grotta-Ragazzo. Global surfaces of section in non-regular convex energy levels of Hamiltonian systems. Mathematische Zeitschrift, v. 255, p. 323-334, 2007.

 

 

with M. Kulesza ; C. Grotta-Ragazzo. Equatorial dynamics of charged particles in planetary magnetospheres. Physica. D, Nonlinear Phenomena (Print), v. 225, p. 169-183, 2007.

 

 

with A. Carvalho.  Assessing debt sustainability in Brazil. Brazilian Review of Econometrics, v. 27, p. 27-51, 2007.

 

 

with C. Grotta-Ragazzo. The Conley-Zehnder index and the saddle-center equilibrium. Journal of Differential Equations (Print), v. 220, p. 259-278, 2006.

 

 

The Thurston operator for semi-finite combinatorics. Discrete and Continuous Dynamical Systems, v. 16, p. 883-896, 2006.

 

 

A conjectura de Seifert: sobre a existência de órbitas periódicas de campos de vetores em S^3. Matemática Universitária, v. 38/39, p. 69-78, 2005.

 

 

Convex energy levels of Hamiltonian systems. Qualitative Theory of Dynamical Systems, v. 4, p. 439-457, 2004.

 

 

with P. Bernard ; C. Grotta-Ragazzo. Homoclinic orbits near saddle-center fixed points of Hamiltonian systems with two degrees of freedom. Astérisque, v. 286, p. 151-165, 2003.

​

 

bottom of page